# SDR GTIA2022013136253

- Difficulty date: January 27, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 13,617 hours, 5,834 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF MWI # 2820525-2. R2 DOOR SLIDE BOTTLE EXPIRES 2/1/22-R/R R2 DOOR SLIDE BOTTLE IAW AMM 25-62-49. LEAK TEST GOOD. THIS CLEARS MWI # 2820525-2. MOC NOTIFIED
